| Model Number |
P101828 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Failure of Implant (1924); Hernia (2240); Distress (2329); Injury (2348); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced massive recurrent hernia due to failure of the mesh and extensive dense adhesions.Post-operative patient treatment included removal of adhesions and mesh revision surgery.
Additional Manufacturer Narrative
Additional information: b5, d8, e1 (initial reporter: facility name, street 1, city, region, postal code), h6 (added patient, device, and imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced massive recurrent hernia due to failure of the mesh, emotional distress, and extensive dense adhesions.Post-operative patient treatment included removal of adhesions, hernia repair with new mesh, and mesh revision surgery.